# SDR DALA2017040802881

- Difficulty date: April 7, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 56,821 hours, 20,937 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 1470
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE BS 1470, STRINGER 28R HAS A GOUGE.  BLENDED OUT THE GOUG. FOUND TO BE WITHIN LIMITS IAW SRM 53-00-01-A1, FIG 101,  DETAIL III.   HFEC INSPECTED NO CRACKS NOTED.
